zbMATH — the first resource for mathematics

On the minimal points of perfect quadratic forms. (English) Zbl 0124.27601

number theory
Full Text: DOI EuDML
[1] Davenport, H., andG. L. Watson: The minimal points of a positive definite quadratic form. Mathematika1, 14-17 (1954). · Zbl 0056.04204 · doi:10.1112/S0025579300000486
[2] Rankin, R. A.: The closest packing of spherical caps inn dimensions. Proc. Glasgow Math. Assoc.2, 139-144 (1955). · Zbl 0065.15601 · doi:10.1017/S2040618500033219
[3] ?: On the minimal points of positive definite quadratic forms. Mathematika3, 15-24 (1956). · Zbl 0074.27403 · doi:10.1112/S0025579300000851
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.